RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 1, Pages 44–48 (Mi faa1595)  

This article is cited in 2 scientific papers (total in 2 papers)

Singularities of the boundary of the stability domain

L. V. Levantovskii


Full text: PDF file (584 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:1, 34–37

Bibliographic databases:

UDC: 517.9
Received: 26.11.1980

Citation: L. V. Levantovskii, “Singularities of the boundary of the stability domain”, Funktsional. Anal. i Prilozhen., 16:1 (1982), 44–48; Funct. Anal. Appl., 16:1 (1982), 34–37

Citation in format AMSBIB
\Bibitem{Lev82}
\by L.~V.~Levantovskii
\paper Singularities of the boundary of the stability domain
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 1
\pages 44--48
\mathnet{http://mi.mathnet.ru/faa1595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=648808}
\zmath{https://zbmath.org/?q=an:0508.58026|0526.58028}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 1
\pages 34--37
\crossref{https://doi.org/10.1007/BF01081806}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM22200006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1595
  • http://mi.mathnet.ru/eng/faa/v16/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Zayachkovskii, A. A. Pankov, “Stability of factorization of polynomial operator pencils”, Funct. Anal. Appl., 17:2 (1983), 140–142  mathnet  crossref  mathscinet  zmath  isi
    2. P. A. Kuchment, “Singularities of the boundary of the stability region in the infinite-dimensional case”, Funct. Anal. Appl., 22:3 (1988), 232–233  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:394
    Full text:152
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020